Thursday, July 30, 2015

All Posts

RobertDemarest1

RobertDemarest1, Community Member

(Profile)

A cause of ED

My problem started with a blown disc. But it wasn't the disc that created the problem. I was sent for an injection in my spine of a steroid based medicine. During the injection something happened although No one is talking. That night I had twice as much pain than when I'd started. The surgeon ignored my calls for three days until I finally... Read moreChevron

posted 03/21/2015, comments (0)|
medmd2009

medmd2009, Community Member

(Profile)

EDS-CIALIS

I have been using Cialis for two years and it worked great. But all of a sudden, it is not as effective. I still can get an erection, but it does not last long at all.

 

Does anyone have any thoughts on this topic?

 

TW

posted 03/13/2015, comments (0)|
rahul.rs.singh091986

rahul.rs.singh091986, Community Member

(Profile)

Suffering Chronic Prostatitis

I've been suffering chronic prostatitis for more than 7months now. During the last 7 months I have taken different treatments as below.

 

Afdura + cipro 250mg ( 5months)

Veltam F + Septram ( 2months)

 

Through this treatment I've seen some improvements, however, chronic condition was never... Read moreChevron

posted 03/12/2015, comments (0)|
IMZILCH

IMZILCH, Community Member

(Profile)

Penis Injection

Beginning in my forties I experienced a failure to maintain an erection suitable for intercourse. My efforts in looking for help resulted in a response to an article about an injection of a medication directly into the penis. This doctor in Seattle referred me to a Urologist in Santa monica.

 

I resided in... Read moreChevron

posted 11/11/2014, comments (0)|
Dandy Don

Dandy Don, Community Member

(Profile)

Penis pumps, questions!

I have ED issues and my doctor advised to try a penis pump.

 

I did and hooked it up for 10 minutes and nothing happened!

 

No instructions in the box so I'm wondering did I wait long enough?

 

Dandy Don

posted 01/01/2014, comments (0)|

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (723) >